# SDR COMA0560248

- Difficulty date: April 6, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 20,221 hours, 19,377 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Main Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5815 DURING CRUISE FLIGHT (CID/CVG) RECEIVED A CABIN DOOR WARNING MESSAGE, AIRCRAFT DIVERTED TO MLI.  PERFORMED BITE TEST ON PSEU AND INSPECTED CABIN DOOR TARGETS, FOUND NO DISCREPANCIES.
